Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Approximation of approximate fibrations by bundle maps


Author: Y. H. Im
Journal: Trans. Amer. Math. Soc. 339 (1993), 279-295
MSC: Primary 55R65; Secondary 57N15
DOI: https://doi.org/10.1090/S0002-9947-1993-1179397-4
MathSciNet review: 1179397
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we give some conditions under which approximate fibrations can be approximated by locally trivial bundle maps.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55R65, 57N15

Retrieve articles in all journals with MSC: 55R65, 57N15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1993-1179397-4
Keywords: Approximate fibration, locally trivial bundle, structure set, fiber homotopy equivalence, upper semicontinuous decomposition
Article copyright: © Copyright 1993 American Mathematical Society